Buzzing in ears
Feb 26, 2001
I have noticed that since my HIV infection last year I have this constant ringing and buzzing in my ears. Do you know why HIV causes this? Is there a cure? Is this common to HIV?
Response from Dr. Bartlett
Are you taking any medications, including aspirin or over the counter medications that could contain aspirin? If the answer is no, ringing in the ears is not a common symptom of HIV or its complications and I would suggest consulting with an ear, nose and throat physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.